# SDR C2XA10IA027

- Difficulty date: January 18, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N15948
- Make and model: Emb EMB-145EP
- Aircraft serial: 145056
- Aircraft time: 23,494 hours, 22,529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2372, THE FLIGHT ATTENDANT REPORTED A SMELL OF FUEL IN THE CABIN DURING DESCENT WITH THE SMELL COMING FROM THE WING AREA AND AFT.  THE SMELL DISSIPATED AFTER THE RECIRC FAN WAS TURNED OF, AND RETURNED ON APPROACH.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT RAN BOTH PACKS WITH NO DEFECTS OR SMELL NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
